Toxic epidermal necrolysis occurring as a consequence of treatment with foscarnet

James R. Wharton, Catharine Laughlin, Clay J. Cockerell

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Toxic epidermal necrolysis (TEN) has been shown to occur following administration of many different medications. Recently, we observed a patient who sustained a severe case of TEN shortly following the administration of foscarnet. Since this agent has not been previously associated with this complication, we report the first case of TEN occurring secondary to treatment with foscarnet.

Original languageEnglish (US)
Pages (from-to)333-335
Number of pages3
JournalCutis
Volume63
Issue number6
StatePublished - Jun 1999

Fingerprint

Foscarnet
Stevens-Johnson Syndrome
Therapeutics

ASJC Scopus subject areas

  • Dermatology
  • Immunology and Allergy

Cite this

Wharton, J. R., Laughlin, C., & Cockerell, C. J. (1999). Toxic epidermal necrolysis occurring as a consequence of treatment with foscarnet. Cutis, 63(6), 333-335.

Toxic epidermal necrolysis occurring as a consequence of treatment with foscarnet. / Wharton, James R.; Laughlin, Catharine; Cockerell, Clay J.

In: Cutis, Vol. 63, No. 6, 06.1999, p. 333-335.

Research output: Contribution to journalArticle

Wharton, JR, Laughlin, C & Cockerell, CJ 1999, 'Toxic epidermal necrolysis occurring as a consequence of treatment with foscarnet', Cutis, vol. 63, no. 6, pp. 333-335.
Wharton JR, Laughlin C, Cockerell CJ. Toxic epidermal necrolysis occurring as a consequence of treatment with foscarnet. Cutis. 1999 Jun;63(6):333-335.
Wharton, James R. ; Laughlin, Catharine ; Cockerell, Clay J. / Toxic epidermal necrolysis occurring as a consequence of treatment with foscarnet. In: Cutis. 1999 ; Vol. 63, No. 6. pp. 333-335.
@article{fe91150e18454f78a9e3d387757b9d43,
title = "Toxic epidermal necrolysis occurring as a consequence of treatment with foscarnet",
abstract = "Toxic epidermal necrolysis (TEN) has been shown to occur following administration of many different medications. Recently, we observed a patient who sustained a severe case of TEN shortly following the administration of foscarnet. Since this agent has not been previously associated with this complication, we report the first case of TEN occurring secondary to treatment with foscarnet.",
author = "Wharton, {James R.} and Catharine Laughlin and Cockerell, {Clay J.}",
year = "1999",
month = "6",
language = "English (US)",
volume = "63",
pages = "333--335",
journal = "Cutis",
issn = "0011-4162",
publisher = "Quadrant Healthcom Inc.",
number = "6",

}

TY - JOUR

T1 - Toxic epidermal necrolysis occurring as a consequence of treatment with foscarnet

AU - Wharton, James R.

AU - Laughlin, Catharine

AU - Cockerell, Clay J.

PY - 1999/6

Y1 - 1999/6

N2 - Toxic epidermal necrolysis (TEN) has been shown to occur following administration of many different medications. Recently, we observed a patient who sustained a severe case of TEN shortly following the administration of foscarnet. Since this agent has not been previously associated with this complication, we report the first case of TEN occurring secondary to treatment with foscarnet.

AB - Toxic epidermal necrolysis (TEN) has been shown to occur following administration of many different medications. Recently, we observed a patient who sustained a severe case of TEN shortly following the administration of foscarnet. Since this agent has not been previously associated with this complication, we report the first case of TEN occurring secondary to treatment with foscarnet.

UR - http://www.scopus.com/inward/record.url?scp=0033142118&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033142118&partnerID=8YFLogxK

M3 - Article

C2 - 10388954

AN - SCOPUS:0033142118

VL - 63

SP - 333

EP - 335

JO - Cutis

JF - Cutis

SN - 0011-4162

IS - 6

ER -